# SDR FDEA202306030989

- Difficulty date: June 3, 2023
- Submitted: June 5, 2023
- Operation: Air carrier
- Aircraft: N948FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 25059
- Aircraft time: 43,769 hours, 36,255 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: 140N276217
- Condition: Damaged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDIS  948     25-60  2270     02JUN23  EWR  FACT  U  UPON ARRIVAL FOUND L1 DOOR AFT END OF GIRT BAR  DISCONNECTED.  MEL  02JUN23 06:18   EWR U  RELEASED FOR SERVICE PER MEL : 52-11-01-A  CATEGORY : B EXPIRATION : 05JUN23  "MEL 52-11-01-A: L1  DOOR  INOP."  MEL: 52-11-001-A  C/7361822          PART 02JUN23 14:34   MDT U  IDENTIFIED PARTS  PASS DOOR #1-2 LH & #2 RH  MPN: 140N2762-13           CPN: 2521206  QTY: 1  UPDT 02JUN23 14:34   MDT U  AMM: 25-66-10-2  DURING L1 DOOR OPERATION PER ABOVE REF. THE AFT END  SLIDE SEPERATES FROM THE GIRT BAR. SUSPECT BAD GIRT  BAR LEAF SPRING. SLIDER PLACED IN THE DOCUMENT  BINDER RACK NEXT TO TO COAT CLOSET. RECOMMEND  REPLACING THE GIRT BAR. PARTS NOT STOCKED AT  STATION. ITEM REMAINS DEFFERED.  SHGN 03JUN23 12:24   ORD U   DSCRP IS PUT IN WORK  R/I  03JUN23 17:12   ORD U  REASON CODE : PREMATURE REMOVAL/INSTALLATION  OFF  MPN: 140N2762-17          CPN: 2521206   POS: LH  ON  MPN: 140N2762-17          CPN: 2521206  SRL: 371009                    TAG NBR: F57446  FACT 03JUN23 17:12   ORD U  AMM: 25-66-10-2  AMM: 52-11-25-5  REMOVED AND REPLACED GIRT BAR IAW B757 AMM  25-66-10-2. DURING OPS CHECK FOUND AFT CAM POSITION  NOT LOW ENOUGH TO PUSH LEAF SPRING DOWN TO DISARM  FROM FLOOR FITTING. ADJUSTED CAM POSITION IAW B757  AMM 52-11-25-5. OPS CHECK SATIFIED.
